Hi all I posted a week back newly diagnosed as "borderline" hypo with hashimotos. I starting levo (small first dose of 25mcg) a week ago.
Since then I have had a whirlwind of really weird symptoms which have now led me with an urgent referral for a brain MRI!
It started the day after I took my first dose with aches and pains in my joints which followed with tingling and numbness in my hands and feet. My right hand is now very weak and not functioning properly and I have aquired a minor tremor! (I was previously a fairly healthy 35yr old female) GP not happy with such symptoms and feels it's not medication related. I've had urgent bloods which in his words tested everything apart from the kitchen sink and all pretty normal (b12 203 and folate 4.2 lower end of normal which today I have started supplementing myself with after reading symptoms associated with deficiency as GP wasn't bothered about the numbers )
Anyway I can't help but feel that it's too much of a coincedence that I started the medication and this happens! Also I have noticed symptoms are awful morning/afternoon but less severe in the evenings and at night! (I take levo at 7am)
What do you all think? Anyone had anything at all similar? I'm so anxious now I don't know what to think! My GPS seem pretty clueless with hypothyroidism in general so wandering if this is indeed some awful awful side effect!
Any help would be greatly welcomed